# SDR DALA108739613

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 80,101 hours, 87,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND VENTRAL AIRSTAIRS EMERGENCY ESCAPE LIGHTS INOP.  MAINTENANCE REPLACED BATTERY PACK B5-28 PER AMDS DC9-A33-53-00-001-400A-A.  OPERATIONAL CHECK OF LIGHTS IS NOW GOOD.
